# SDR MASA98015

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5559 - GNV-CLT - CREW REPORTED ONE LIGH TINOP AT ROW 9 FLOOR PROXIMITY ESCAPE PATH LIGHTING.  MAINTENANCE ACTION WAS DEFERRED PER MEL 33-51-1.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE BULB WAS REMOVED AND REPLACED.  (M)
